# SDR 2013FA0000131

- Difficulty date: February 27, 2013
- Submitted: February 27, 2013
- Operation: General aviation
- Aircraft: N4323B
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408009
- Engine: Cont TSIO520BE
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: 4810589004
- Part serial: HNKO00125
- Condition: Malfunctioned
- Location: Turbocharger
- Part time: 110 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB,  THE PILOT REPORTED A LOSS OF TURBOCHARGING AND CABIN PRESSURIZATION.  TROUBLESHOOTING REVEALED THE TURBO CONTROLLER HAD FAILED.  THIS WAS THE 4TH FAILED TURBO CONTROLLER IN 12 MONTHS AND APPROX 165 HRS SMOH.  THE TURBO CONTROLLER DELIVERED WITH THE ENGINE WAS FOUND DEFECTIVE DURING INITIAL ENGINE SETUP.  THE ENGINE MFG REPLACED THE UNIT UNDER WARRANTY AND THE CONTROLLER WAS REPLACED 2/10/2012 AT 00.5 HRS SMOH.   THE PILOT REPORTED HIS FUEL FLOW WAS INCONSISTENT IN APRIL 2012 AT 55.4 HRS SMOH.  AFTER TROUBLESHOOTING THE TURBO CONTROLLER WAS FOUND TO BE AT FAULT AGAIN. THE CONTROLLER WAS AGAIN REPLACED UNDER WARRANTY AND THE ACFT RETURNED TO SERVICE 4/25/2012.
